# SDR IPXA4M83787

- Difficulty date: July 15, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 75,859 hours, 15,299 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 4C, RT WING L/E BEADED DOUBLER CRACKED SEVERAL PLACES AT XOS 629 ABOVE REFUEL/DEFUEL CONTROL PANEL.  ACCOMPLISHED PERMANENT REPAIR TO RT WING L/E BEADED DOUBLER STA XOS 625-XOS 629 IAW SRM 57-40-02, REPAIR 15, FIG 203, REV 55. MAJOR REPAIR.
